# SDR SWAA2016052552094

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 42,598 hours, 24,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXIT SIGN ONE BULB LIGHT INOPERATIVE.  RELAMPED BULB IAW AMM.
